# SDR TSAA9951045

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT BS 480 STR 22L ON FRAME IN FORWARD CARGO PIT.  SPLICED FRAME FROM STR 20L TO STR 25L ON STA 480 PER SRM 51-40-3.  TAT:  47,785.0 HOURS.  TAC:  63,219.  (X)
